English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51931/87076 (60%)
Visitors : 8486466      Online Users : 194
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/107895

    Title: The statistical thermodynamics of steady states
    Authors: Tzeng, Wen-Jer;Chen, Chia-Chu
    Keywords: Non-equilibrium system;Liouville equation;Phase-space volume;Phase-space Jacobian;Steady state
    Date: 1998-09-07
    Issue Date: 2016-10-15 02:10:21 (UTC+8)
    Publisher: Elsevier B.V.
    Abstract: Postulating the smoothness of the phase space distribution function, as done by Tuckerman et al. [Phys. Rev. Lett. 78 (1997) 2042], we show that the phase space density is conserved when a proper smooth geometrical factor (the Jacobian) can be defined and is correctly taken into account. As a result, many thermodynamic concepts can be carried over to characterize the non-equilibrium steady state.
    Relation: Physics Letters A 246(1-2), pp.52-54
    DOI: 10.1016/S0375-9601(98)00443-5
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback